# SDR KCSA202404091045

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 119,349 hours, 24,765 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB CLOSEOUT RIB WEB CRACKED AT APPROX STAB STA 593.876
